# SDR SIMA20180116002

- Difficulty date: January 16, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N253NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000649
- Aircraft time: 2,068 hours, 1,333 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Condition: Inaccurate
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMS DATA BECAME UNRELIABLE.  FUEL NUMBERS CHANGED TO 34,000 LBS IN FLIGHT.  NO CORRELATED CMC MESSAGE. PERFORMED OPS CHECK OF THE FMS IAW AMM 34-61-00710-801, NO DEFECTS NOTED.
